Sign in to follow this  
Followers 0
Shannondances

trazodone

5 posts in this topic

I haven't been on here in a while cuz my symptoms have gotten so much better. But now its gotten ten times worse. Jjus by taking trazodone. I've been having trouble sleeping so I decided to take some to help me sleep. I took it two nighs in a row now and that's what put me over the edge. I woke up with migraine like symptoms and my visual snow was worse than I've ever seen it. I felt confused and disoriented even. Dont take these pils. I thought saris wouldnt have the same effect as ssris but it seems they do.

0

Share this post


Link to post
Share on other sites

it seems like when you take the trazodone, you get this serotonin blockade [maybe similar to anti psyches] but also reuptake inhibiting of serotonin. So it is being blocked by the trazodone at the 5HT binding sites, but upping concentrations in the synaptic cleft by its reuptake inhibiting effect. Then, probably some time the next day, the trazodone has metabolized into its metabolite. The metabolite mCPP is a non-selective serotonin agonist and a serotonin releasing agent. So not only do you have serotonin already in the synaptic cleft in higher levels, but when the trazodone is broken down into the active metabolite mCPP, things are now working to get more serotonin going presynaptically, and agonizing across-the-board binding and increased serotonin effects, post-synaptically as well. So you go from having a strong blockade at night when you take it to BAM! hit with a massive, giant wave of serotonin as the drug metabolizes.

0

Share this post


Link to post
Share on other sites

Same exact reason i quit this med. That's awesome that you're feeling better overall though congrats. Btw you'll be feeling back to norm in no time, no worries!!

0

Share this post


Link to post
Share on other sites

Dosages and any other medication you are taking would have been helpful. When I was feeling very bad last year trazadone made me feel pretty good while the sedative qualities were in full force. Now a few months later I'm doing emotionally better but haven't taken it in some time and am afraid give it another shot. I've noticed as HPPD changes for me some things that were helpful are counterproductive. Such a strange disorder smh.

0

Share this post


Link to post
Share on other sites

I took trazadone in Dec 2016 and it was like electrical lights were going off in my head.

0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0